# SDR GTIA020516

- Difficulty date: May 20, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: 947K9452
- Part serial: XG1139
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 1440 - AT 30,000 ON CLIMB-OUT, LT ENGINE GENERATOR DROPPED OFFLINE, CROSSTIE LOCKOUT LIGHT ON LT GEN FEEDER FAULT LIGHT ON LT GEN OFF LIGHT ON LOSS OF CONT LT AC BUS POWER OCCURRED.  FOLLOWED QRH, DESCENDED TO 24,000, THE APU FINALLY STARTED.  QRH CREW PLACED LT APU BUS SWITCH ON AND CONT.  RECOVERED LT AC BUS.  CROSSTIE LOCKOUT AND LT GEN FEEDER FAULT REMAINED RETURNED TO FLL FOR A MX RTB.  ACCOMPLISHED ENGINE RUN AND PERFORMED AC GENERATOR PREFERENTIAL AND LOAD CHECK.  OPENED NR 1 ENGINE COWLING AND INSPECTION GENERATOR FEEDER CABLES FROM AC GENERATOR FROM AC GENERATOR TO THE AFT PRESSURE BULKHEAD.  NO DEFECTS NOTED, FOUND GENERATOR FEEDER CONNECTOR LOOSE AT ENGINE FIREWALL, SECURED CONNECTOR.  (M)
